# SDR VNAA2015042300030

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319.7- 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE HAS FILIFORM CORROSION IN SEVERAL AREAS FS 319.70 TO FS 349.00.  REMOVED AND INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER SILL ANGLE, PN SH670-31996-3 BETWEEN FS 319.70 TO FS 349.00 IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
